# SDR RRXA000285

- Difficulty date: May 1, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Aircraft time: 71,252 hours, 20,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK ON FRAME AT STA 340 BETWEEN L20L AND L21L AND CRACKED WEB PN5772787-13.  FABRICATED AND INSTALLED REPAIR ITEM PER EWA SKETCH 04-30-2000-001. BOEING REF  BCAG/LBD-ISCC-04300
